# SDR SWAA070119

- Difficulty date: January 8, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 28,296 hours, 16,247 cycles
- Engine: Cfmint CFM567B22
- Engine time: 28,038 hours, 16,433 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK, ON LEVEL OFF AT 10,000 NR 1 ENGINE STARTED TO COMPRESSOR STALL.  SECURED NR 1 ENGINE PER QRH.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
